Alert archive / Nebraska / Flash Flood Warnings in 2023
Flash Flood Warning 17, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Aug 2, 2023, 12:39 AM CDT for Frontier County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2023, 12:39 AM CDT (05:39 UTC)
- Expired
- Aug 2, 2023, 5:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 159 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
244
WGUS53 KLBF 020539
FFWLBF
NEC063-020945-
/O.NEW.KLBF.FF.W.0017.230802T0539Z-230802T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1239 AM CDT Wed Aug 2 2023
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Central Frontier County in southwestern Nebraska...
* Until 445 AM CDT.
* At 1239 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. The expected rainfall rate is 2 inches in 1 hour.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Eustis, Stockville, Dancing Leaf Earth Lodge, Freedom, Orafino,
Quick, Willow View Campground, Bluegill Haven Campground and Red
Willow Reservoir State Recreation Area.
This includes the following highways...
Highway 83 between mile markers 27 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4070 10003 4051 10002 4036 10042 4035 10077
4045 10077 4070 10004
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
CDC3 follow-up statements
132
WGUS73 KLBF 020744
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
244 AM CDT Wed Aug 2 2023
NEC063-020945-
/O.CON.KLBF.FF.W.0017.000000T0000Z-230802T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-
244 AM CDT Wed Aug 2 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT EARLY THIS
MORNING FOR CENTRAL FRONTIER COUNTY...
At 244 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 2.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Eustis, Stockville, Dancing Leaf Earth Lodge, Freedom, Orafino,
Quick, Willow View Campground, Bluegill Haven Campground and Red
Willow Reservoir State Recreation Area.
This includes the following highways...
Highway 83 between mile markers 27 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4070 10003 4051 10002 4036 10042 4035 10077
4045 10077 4070 10004
FLASH FLOOD...RADAR INDICATED
$$
Snively093
WGUS53 KLBF 020917
FFWLBF
NEC063-021030-
/O.EXT.KLBF.FF.W.0017.000000T0000Z-230802T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
417 AM CDT Wed Aug 2 2023
The National Weather Service in North Platte has extended the
* Flash Flood Warning for...
Central Frontier County in southwestern Nebraska...
* Until 530 AM CDT.
* At 417 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Eustis, Stockville, Dancing Leaf Earth Lodge, Freedom, Orafino,
Quick, Willow View Campground, Bluegill Haven Campground and Red
Willow Reservoir State Recreation Area.
This includes the following highways...
Highway 83 between mile markers 27 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4070 10003 4051 10002 4036 10042 4035 10077
4045 10077 4070 10004
FLASH FLOOD...RADAR INDICATED
$$
Snively975
WGUS73 KLBF 021025
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
525 AM CDT Wed Aug 2 2023
NEC063-021035-
/O.EXP.KLBF.FF.W.0017.000000T0000Z-230802T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-
525 AM CDT Wed Aug 2 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 530 AM CDT EARLY THIS MORNING
FOR CENTRAL FRONTIER COUNTY...
The heavy rain has ended and flooding is no longer expected to pose
a serious threat.
LAT...LON 4070 10003 4051 10002 4036 10042 4035 10077
4045 10077 4070 10004
$$
SnivelyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 12:16 AM CDT, 23 minutes earlier.
Area forecast discussion, Aug 2, 12:16 AM CDT, 23 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1216 AM CDT Wed Aug 2 2023 ...Aviation discussion... .SYNOPSIS... Issued at 1216 PM CDT Tue Aug 1 2023 Key Messages: Thunderstorm chances and the associated wind threat will be the concern for tonight. A quiet weather day is expected Wednesday with storm chances returning for the end of the week. Much cooler weather is expected by Sunday into the first of next week as a strong disturbance and cold front cross the area. && .UPDATE... Issued at 903 PM CDT Tue Aug 1 2023 Satellite and radar suggest a MCS is forming across nrn Neb/srn SD. A forecast update is in place for this feature using the 18z NAMnest. Some thunderstorms tonight will be capable of producing locally heavy rainfall which could cause flooding in some areas. && .SHORT TERM...(This evening through Wednesday night) Issued at 1216 PM CDT Tue Aug 1 2023 A warm front is located just south of the NE/KS border this afternoon. This front should remain nearly stationary into this evening as a weak area of low pressure develops across western KS in response to a weak shortwave crossing CO. This wave should help to enhance convective development along the Front Range late this afternoon. CAMs grow this convection into a decent size cluster across northeast CO into the southern NE Panhandle by early this evening. Westerly flow atop low-level easterlies north of the warm front will help to enhance the overall shear profiles this evening across southwest NE. CAPE will be sufficiently strong for upscale growth as this cluster moves eastward across southwest NE and into northwest KS this evening. DCAPE values will be supportive of strong wind gusts, particularly near and south of I-80. PWATS are quite high as well in this area, with persistent easterly low-level flow maintaining a high moisture content at the low-levels. Meanwhile the mid and upper levels continue to see moisture advection from the southwest CONUS on the periphery of the Southern Plains upper level high. This all could lead to heavy rainfall intensity, but the complex of storms should move through fast enough to limit the threat of flooding. A fairly quiet day is expected Wednesday in the wake of the complex of storms expected tonight. The warm front in KS will settle southward toward the southern part of the state as the weak surface low migrates eastward across KS through the day. Low-level flow will remain east-northeast (upslope) across the area Wednesday, but the lack of any defined disturbance should limit the amount of convection developing off the higher terrain. Still a loosely organized cluster or two could emerge eastward Wednesday evening and would contain locally gusty winds. .LONG TERM...(Thursday through Tuesday) Issued at 1216 PM CDT Tue Aug 1 2023 The expansive upper level ridge of high pressure will continue to be located across the Southern Plains Thursday into Friday. A weak disturbance rotating northeastward on the western periphery of the high will amplify as it reaches the northern Rockies by Friday. Westerly upper level flow should increase somewhat across our area as this occurs. In addition, lift will be enhanced, and could be a rather wet period Thursday night through Friday. Some potential for severe during this time with the increased flow aloft, but there also could be abundant cloud cover which would limit the instability. The system turns east and crosses the Northern Plains Saturday into Sunday. This will drive a significant cold front southward through the area, reaching all the way to the Red River Valley by Monday. A somewhat drier modified Canadian airmass will surge into the area behind the front Monday into Tuesday. High temperatures Monday and Tuesday will be well below normal in the wake of the front, with highs mostly in the 70s. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1215 AM CDT Wed Aug 2 2023 Sub-VFR conditions in the near term with thunderstorms. Substantial wind gusts possible with storms mainly KLBF southward. Expected return to VFR by daybreak, then more showers and thunderstorms toward the end of the valid period. Thunderstorm outflow boundary is evident on radar and approaching KLBF at time of issuance. KIML had a gust to 43kt upstream so will indicate G40kt at KLBF for initial conditions. Timing will then be a bit sloppy to lessen winds and bring in precipitation so a near term amendment will be needed to bring things in order. No substantial gusts have been observed near KVTN so will keep winds light, though strong gusts will be possible near any thunderstorms. Storms may blossom a bit up around KVTN so expect convection at least in the vicinity of both KLBF and KVTN before exiting the region to the east toward daybreak. VFR then returns through early Wednesday afternoon, followed by another chance for showers and thunderstorms toward the end of the valid period. Confidence is lacking for any specific timing or conditions with convection that late in the TAF period so will only include a VCTS to cover any new development Wednesday evening/night. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...CDC SYNOPSIS...Taylor SHORT TERM...Taylor LONG TERM...Taylor AVIATION...MBS
Hazardous weather outlook, Aug 1, 3:19 PM CDT, 9 hours 20 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 319 PM CDT Tue Aug 1 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-022030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 319 PM CDT Tue Aug 1 2023 /219 PM MDT Tue Aug 1 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Thunderstorms will be possible later this evening into the overnight hours across a large portion of western and north central Nebraska. At this time, the main severe threat is over southwestern Nebraska where strong winds and hail up to the size of quarters are the main threats. In addition, heavy rain may also be a threat over southwestern Nebraska. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible during the late afternoon, into the evening hours Wednesday through Monday. On Thursday, there is a marginal threat for severe storms mainly west of a line from Valentine to North Platte. Severe storms are also possible on Saturday across a large portion of western and north central Nebraska. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. Reports of severe weather tonight are greatly appreciated. CLB
In the hours before
Special weather statement, Aug 1, 10:38 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service North Platte NE
1038 PM CDT Tue Aug 1 2023
NEZ094-020430-
Western Cherry NE-
1038 PM CDT Tue Aug 1 2023
...Strong thunderstorms will impact portions of western Cherry County
through 1130 PM CDT...
At 1037 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Medicine Lake to 21 miles south of
Merriman. Movement was southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medicine Lake, Indian Hill, Intersection of Highway 61 and Shadbolt
Road, Schoolhouse Lake, Highway 61 crossing the Snake River and Round
Lake.
This includes Highway 61 between mile markers 188 and 208.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4259 10113 4227 10167 4262 10184 4285 10145
TIME...MOT...LOC 0337Z 329DEG 12KT 4275 10148 4261 10172
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CDCSpecial weather statement, Aug 1, 10:46 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service North Platte NE
946 PM MDT Tue Aug 1 2023
NEZ022-056-020430-
Deuel NE-Garden NE-
946 PM MDT Tue Aug 1 2023
...A strong thunderstorm will impact portions of southwestern Garden
and northwestern Deuel Counties through 1030 PM MDT...
At 945 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lodgepole, or 8 miles northwest of Chappell, moving northeast at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oshkosh, Lewellen, Ash Hollow State Historical Park, Mount Vernon and
Intersection of Highway 27 and 9 Mile Road.
This includes Interstate 80 in Nebraska between mile markers 78 and
82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4130 10261 4151 10234 4130 10211 4106 10258
4109 10262
TIME...MOT...LOC 0345Z 229DEG 20KT 4119 10258
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CDCSpecial weather statement, Aug 1, 11:25 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
1025 PM MDT Tue Aug 1 2023
NEZ022-056-057-020515-
Deuel NE-Garden NE-Keith NE-
1025 PM MDT Tue Aug 1 2023
...Strong thunderstorms will impact portions of northwestern Keith,
southeastern Garden and eastern Deuel Counties through 1115 PM MDT...
At 1025 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oshkosh to near Barton. Movement was
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oshkosh, Big Springs, Lewellen, Barton, Eagle Gulch Campground,
Ruthon, Clear Creek State Wildlife Management Area, Rackett,
Intersection of Highway 27 and 9 Mile Road, Megeath, Ash Hollow State
Historical Park, Goldeneye State Wildlife Management Area, Adams
Flats, Bluewater Battlefield State Historical Park and Windlass Hill.
This includes the following highways...
Highway 92 between mile markers 115 and 124.
Interstate 80 in Nebraska between mile markers 98 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4181 10214 4111 10188 4100 10219 4101 10223
4145 10245
TIME...MOT...LOC 0425Z 215DEG 28KT 4145 10237 4106 10223
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CDCSpecial weather statement, Aug 1, 11:34 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
1134 PM CDT Tue Aug 1 2023
NEZ094-020515-
Western Cherry NE-
1134 PM CDT Tue Aug 1 2023
...A strong thunderstorm will impact portions of west central Cherry
County through 1215 AM CDT...
At 1126 PM CDT, Doppler radar was tracking a strong thunderstorm 22
miles southwest of Medicine Lake, or 25 miles southeast of Gordon,
moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Round Lake, Intersection of Highway 61 and Survey Valley Road and
Highway 61 crossing the Snake River.
This includes Highway 61 between mile markers 181 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4257 10196 4268 10176 4244 10147 4228 10177
TIME...MOT...LOC 0426Z 325DEG 12KT 4257 10181
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CDCSpecial weather statement, Aug 2, 12:06 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
1106 PM MDT Tue Aug 1 2023
NEZ057-020545-
Keith NE-
1106 PM MDT Tue Aug 1 2023
...Strong thunderstorms will impact portions of Keith County through
1145 PM MDT...
At 1106 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Lemoyne to near Brule. Movement
was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ogallala, Brule, Lemoyne, Keystone, Roscoe, Kingsley Dam, Eagle Gulch
Campground, Ruthon, Nevens, Megeath, Broganville, Otter Creek
Campground, Lake View Campground and Belmar.
This includes the following highways...
Highway 61 between mile markers 81 and 109.
Highway 92 between mile markers 120 and 138.
Interstate 80 in Nebraska between mile markers 110 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4139 10142 4102 10143 4103 10204 4139 10203
TIME...MOT...LOC 0506Z 273DEG 20KT 4132 10194 4110 10195
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CDCSpecial weather statement, Aug 2, 12:24 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
1224 AM CDT Wed Aug 2 2023
NEZ071-020615-
Frontier NE-
1224 AM CDT Wed Aug 2 2023
...Strong thunderstorms will impact portions of Frontier County
through 115 AM CDT...
At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Culbertson to near
Stockville. Movement was northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Curtis, Stockville, Medicine Creek Reservoir State Recreation Area,
Quick, Orafino, Bluegill Haven Campground, Willow View Campground,
Freedom, Red Willow Reservoir State Recreation Area and Dancing Leaf
Earth Lodge.
This includes Highway 83 between mile markers 27 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Nebraska.
&&
LAT...LON 4064 10068 4068 10007 4041 10013 4035 10063
4035 10074
TIME...MOT...LOC 0524Z 188DEG 13KT 4040 10074 4048 10033
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:10 PM CDT | Special Weather Statement | LBF | Sheridan | 50 min |
| Aug 1, 9:37 PM CDT | Areal Flood Advisory | LBF | Cherry | 49 min |
| Aug 1, 9:58 PM CDT | Special Weather Statement | LBF | Cherry | 47 min |
| Aug 1, 10:26 PM CDT | Flash Flood Warning | LBF | Cherry | 2 hr |
| Aug 1, 10:38 PM CDT | Special Weather Statement | LBF | Cherry | 52 min |
| Aug 1, 10:46 PM CDT | Special Weather Statement | LBF | Deuel | 44 min |
| Aug 1, 11:25 PM CDT | Special Weather Statement | LBF | Garden | 50 min |
| Aug 1, 11:34 PM CDT | Special Weather Statement | LBF | Sheridan | 41 min |
| Aug 2, 12:06 AM CDT | Special Weather Statement | LBF | Keith | 39 min |
| Aug 2, 12:24 AM CDT | Special Weather Statement | LBF | Frontier | 51 min |
| Aug 2, 12:52 AM CDT | Areal Flood Advisory | LBF | Deuel, Keith | 3 hr |
| Aug 2, 12:56 AM CDT | Special Weather Statement | LBF | Keith | 49 min |
| Aug 2, 1:09 AM CDT | Special Weather Statement | LBF | Sheridan | 51 min |
| Aug 2, 1:16 AM CDT | Special Weather Statement | LBF | Arthur | 29 min |
| Aug 2, 2:09 AM CDT | Areal Flood Advisory | LBF | Cherry | 5 hr |
| Aug 2, 2:13 AM CDT | Special Weather Statement | LBF | Hooker | 32 min |
| Aug 2, 2:39 AM CDT | Special Weather Statement | LBF | Cherry, Hooker | 51 min |
| Aug 2, 3:35 AM CDT | Special Weather Statement | LBF | Cherry | 40 min |
| Aug 2, 4:58 PM CDT | Special Weather Statement | LBF | Deuel | 47 min |
| Aug 2, 5:27 PM CDT | Special Weather Statement | LBF | Garden | 18 min |
| Aug 2, 5:39 PM CDT | Areal Flood Advisory | LBF | Deuel, Garden | 3 hr |
| Aug 2, 5:46 PM CDT | Special Weather Statement | LBF | Garden | 44 min |
| Aug 2, 6:47 PM CDT | Special Weather Statement | LBF | Garden | 58 min |
Nearby
Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.